# SDR NACA2025092600001

- Difficulty date: September 26, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clamp
- Condition: Unsecure
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG WIRING HARNESS CLAMPS NOT PROPERLY INSTALLED.   PERFORMED PROPERLY INSTALLATION OF THE CLAMPS IN THE IDG WIRE HARNESS AT #2 ENGINE IAW SWPM 20-10-12 STEP Y PG 148 .
